# SDR SWAA2021110840851

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,025 hours, 23,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT GALLEY (MO 1673) RT OVER WING (MO 1679) BATTERY PACKS /POWER SUPPLIES FAILED TEST. ; / [01] R&R BATTERY PACKS AT AFT LT GALLEY (MO 1673) RT OVER WING (MO 1679) PER AMM 33-51-06.
